# SDR AALA202307265925

- Difficulty date: July 19, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 63,019 hours, 37,247 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746003620600
- Condition: Corroded
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING LEADING EDGE SLAT TRACK 12 UPPER FORWARD BOLT BETWEEN WS 13464 AND WS 14057, BETWEEN RIB 25-26. REPLACED BOLT PER TASK CARD 26C61057005.
